# SDR DALA2023062905210

- Difficulty date: June 26, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 70,563 hours, 9,377 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3315 - ATB - RETURNED TO DTW DUE TO REPORTED LIGHTNING STRIKE ON CLIMB OUT WITH LEFT ENGINE STALL MESSAGE ON ECAM WITH ASSOCIATED ENGINE ROLL BACK. ENGINE DID RECOVER WITH NORMAL PARAMETERS AFTER STALL EVENT. CORRECTIVE ACTION: COMPLIED WITH LIGHTNING STRIKE INSPECTION. NO DAMAGE TO RADOME OR UNDER LINING ANTENNAS. BLENDED SUSPECTED DAMAGE SKIN AND RESTORED ORIGINAL FINISH. NO POST FLIGHT EEC FAULTS, NO DAMAGE NOTED. PERFORMED POWER ASSURANCE CHECK AND SNAP ACCEL CHECK. ENGINE PASSED ALL TESTS.
